# SDR YENA2024031200401

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RETAINING PLATE WAS FOUND WITH CORROSION ON R/H SPIGOT; REMOVED AND REPLACED LOWER SILL LOC. BTW FR60 TO FR62 AT LEVEL STR38R IAW A320 SRM 53-41-49-300-002. AND DWG E534770321. THIS REPAIR IS CATEGORY A. NO REQUIRED FURTHER INSPECTION.
